Doctor insights on:
Not recommended: Seroquel (quetiapine) is an anti-psychotic medication used for serious psychiatric disorders. It is not recommended as a sleeping aid. Talk to your pcp about what may be causing your insomnia and to find alternative meds if necessary. See: https://sleepfoundation.org/insomnia/content/what-causes-insomnia I hope this helps. Best wishes. ...Read more
Wellbutrin4anxiety, lansoprazole4reflux, plaquenil4an ai. Ibs&gastroparisis. Elavil (amitriptyline) for nerve pain &zantac 4 nite gas bloat. Can i take melatonin?
Dr prescribed 50mg zoloft (sertraline) for depression, 80 mg propranolol for panic and .5 clonazepam for sleep from insomnia. Not sleeping. What otc sleep aid safe
Do all ppis have insomnia as a side effect? Taking Prilosec for gastritis; it caused insomnia even though taking lunesta (eszopiclone) for primary insomnia. Thanks.
Unlikely: Just about any medication could theoretically affect your sleep however often the side effects listed for drugs come from things patients report during clinical trials which may or may not be from the drug. Personally i don't believe ppis cause insomnia and there may be something else at play with your sleep. ...Read more
Tension HA Tx: This medicine is effective for major depressive disorder. Sometimes people with chronic pain can have mood disorder symptoms, and it is felt that medicines like this one can be helpful for chronic pain. The usual treatments for tension headache are NSAID medicines, amitriptyline, relaxation, massage, and sometimes muscle relaxers. ...Read moreSee 1 more doctor answer
Recommendations please! have insomnia&have Tryed Remron trazadone have anxiety been prescribed high doseof clonazepam&now high dose Xanax (alprazolam) depresant 2?
Prevacid (lansoprazole) S.E.'s: Prevacid (lansoprazole) is a very well tolerated medication, but in the short term it can cause a number of dose-dependent side effects including commonly headache and diarhea. Longer term use carries other consequences (please see my earlier answer on this topic in healthtap). ...Read more
Protonix (pantoprazole): The most common side effects from taking Protonix (pantoprazole) are headaches, constipation, gas , and nausea. There is a long list of potential side effects that are really rather rare but these are the ones I have seen in clinical practice. Occasionally someone will have diarrhea or abdominal pain as well. ...Read more
I'm taking 25mgs of nortriptylne for depression & 1 mg Xanax (alprazolam) for anxiety daily. Can i take Dulcolax for bad constipation?
Possibly so: Trouble sleeping, as well as vivid and unusual dreams can occur when taking Inderal (propranolol). Worsening of depression can also be a side effect. Other medications and underlying medical conditions may interfere with sleep. You list being on Klonopin - is that being prescribed for anxiety? Persistent mood and anxiety symptoms impair one's ability to sleep, as well as the quality of sleep. Hope this helps. ...Read moreSee 1 more doctor answer
Many: But none terribly common or serious. Read the supplies information for each drug. ...Read more
One make work : Better for one individual and vice versa. In other words - there is not a one size fits all response to these medications. They both can be very effective for sleep. Both have potential side effects. Seroquel (quetiapine) has potential to cause tardive dyskensia ; neuroleptic malignant syndrome. ...Read more
Side Effects: In adults 18 and older, side effects with Nexium (esomeprazole) include headache, diarrhea and abdominal pain. In children 1 to 17 years of age, side effects with Nexium (esomeprazole) include headache, diarrhea, abdominal pain, nausea, and sleepiness. Relief of symptoms with Nexium (esomeprazole) does not rule out the existence of other serious stomach conditions. ...Read more
Diagnosed with anxiety derpession ,heartburn taking lexapro, (escitalopram) seroquel lamotrigine and pantoprozole 40 and ranitidine 150 but stil have burning why ?
Many causes: A referral to a gastroenterologist may be necessary to rule out physiological/anatomical causes such as hiatal hernia or low muscle tone as the causes of intractable heartburn. You should also be aware that many psychotropic medications can cause or exacerbate heartburn in a small number of individuals. FYI, tricyclic antidepressants have H2 receptor blocking actions (similar to ranitidine). ...Read moreSee 1 more doctor answer